# SDR SIMA200131301

- Difficulty date: November 7, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, FOUND CORROSION ON THE LEFT OMEGA BEAM AT FRAME 20.  REMOVED CORROSION.  FABRICATED DOUBLER AND INSTALLED IAW EMB 145 SRM 145/1142 CHAPTER 53 REV 15, 53-21-10, PAGE 201, FIG 201, SHEET 1 AND STANDARD SRM PRACTICES.  (M)
